Couldn't find what you looking for?

TRY OUR SEARCH!


My gynecologist prescribed me Prometrium one month ago, because I have already taken estrogen. Since I have reached a climax I had anxiety attacks and felt indescribable heat from time to time. That is why doctor prescribed me hormone replacement therapy which includes Prometrium. I had all examinations needed to be sure that my body will accept Prometrium without serious consequences. Doctor also warned me to be aware of changes, which might occur because Prometrium’s side effects can not be anticipated or predicted because all reactions are individual appearance. I noticed that I am pretty depressed and that is noticeable often without right reason. Also, I can’t sleep. I never had insomnia. I wonder is this something to do with Prometrium and should I reconsider idea of using it with my gynecologist?

Loading...


The thing is that before start using Prometrium, every women needs to do many medical examinations and consult doctors. I think that is necessary to hear “second opinion”, which means that you have right to talk to more then one doctor. Here are your health and your life in question and don’t hesitate to consult all available resource of knowledge, before you need to make crucial decision about it. Prometrium causes many side-effects, depression is common and you need to take it seriously. If you had suffered from depression earlier, you would need to consider taking another drug, because Prometrium can make you go back into deep depression. Insomnia is also one of the side-effects. Insomnia appears rare, but that happens as well. So, I suppose that Prometrium is responsible for those your troubles. The best advice which I can give to all our readers is to consult doctor, but I repeat – do search for another opinion as well. You might find out something new. One friend of mine had been prescribed Prometrium after having two miscarriages, but other doctor was against it. Your responsibility is to be careful and look after yourself. Good luck!
Reply

Loading...